# SDR UPS07849680

- Difficulty date: January 14, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 787 L13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ATTACH FITTING CRACKED AT STA 787 L13R.  REMOVED FITTING AT STA 787 L13R IAW SRM 51-1-20D.  FABRICATED AND INSTALLED LONGERON END FITTING AT STA 787 L13R IAW SRM 51-01-21-0, NAD SRM 51-1-20D.
